≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Folks & Healer21 Please help me... Mild Hearing loss and Tinnitis ( whistling in ears ) 15hair loss androgenic female please me merciful 3momentiraly dizziness/trembling/loss of balance 10Mucus in stools and loss of appetite 3androgenetic alopecia female hair loss 10Help ! Chronic brain injury/memory loss worse or menopause ? 14What is are some of your favorite weight loss tips? 2Hair loss problem pls save me 6Hair loss is still bothering me! 2Looking for remedy - Left ear fullness with pressure tinnitus and intermittent low frequency hearing loss 1

 

The ABC Homeopathy Forum

I'm at a loss, please help...

Hi!

In May I quit smoking after 20 yrs. I actually started doing some light yoga once a week, my diet and lifestyle has NOT changed at all, however I put on 30 lbs. Ok well this wouldn't be a problem if I wasn't already 40 lbs overweight and battling with that. Along with the weight gain, I now have severe swelling in my lower legs it goes down but it does not go away. I also have less energy now than I did when I smoked, actually to be honest I felt healthier when I smoked... I really want to get my weight down, but the swelling is most important. I'd go to the Naturopath if I had insurance, to walk in her office is over $200... If anyone has any ideas about how I can reverse this weight gain and swelling please let me know! My diet is healthy and exercise is so so, I'm trying to get more in but the more weight I gain the harder it is for me to work out.

Thank you for your time,
Kathie
 
  kathie on 2005-12-25
This is just a forum. Assume posts are not from medical professionals.
and I should mention that the swelling makes it very uncomfortable to even do stretching, it feels like my skin is canvas being stretched....
 
kathie last decade
you are advise to take bacilinum 200 weekly one dose early in the morning empty stomach for a month and report to the forum
dr.deoshlok sharma
 
deoshlok last decade
Kathie...good for you! I have quit for 6 months now. And 2 years before. Eventually your metabolic rate will speed up again. It slows without the nicotine. Eventually you will lose the weight.( About a year after quitting.) This is one of the reasons why you are tired. Another is that your body is repairing itself. I know that the fatigue is awful, it too will go away. For mr after 6 months. I know nothing of the swelling. It may be the weight gain or bad circulation. Maybe see a doctor! But don't give up! B e proud of how far you've come!
 
susin last decade
Thanks for the responses, however bad news is I can't get bacilinum in the US apparently... any other ideas?
 
kathie last decade
Eat as little as required.Walk as long as you can and take IODIUM 3x,5 drops thrice daily.It will remove your swelling of the legs which is due to obesity and you will get your weight loss to reasonable extent.
sajjad.
 
sajjadakram635 last decade
Found Bacillinum 200C finally! I wanted to verify 200C 1x per week for 1 month?

Kathie
 
kathie last decade
Please check out websites with information re: hypothyroidism and hyperthyrodism. I'm no doctor, but you may want to be checked for a thyroid problem?! I hope this helps you!
 
razzy59 last decade
yes 200c of bacillinum,one dose every week for one month.
sajjad.
 
sajjadakram635 last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.